# SDR ASAA1159020

- Difficulty date: February 10, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 16,110 hours, 5,009 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Screen
- Part number: 213A64041
- Condition: Clogged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP "CONT CAB" ILLUMINATE ON RECALL.  ACCOMP FIM 21 62 #801 RT ZONE CONT LOGGED TRIM AIR VALVE FAULT CLEARED SAME.  INSP VALVE & CONN ALSO CLEANED TEMP SENSOR SCREEN.  GROUND VERIFICATION GOOD.
